Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NdnRomeo

How often do you get sick while on medication?

Recommended Posts

How often do you get sick while you've been on antibiotics. Has it gone more often over time? Tell me about your experiences. More so on the lines of getting colds or infections.

Share this post


Link to post
Share on other sites

Most any medication will initially give me a nauseated feeling. It's less if I eat with the medication. If not allowed to eat, I make sure to drink a lot of water or even a juice so I don't have a completely empty stomach.

Are you having problems?

Share this post


Link to post
Share on other sites
Most any medication will initially give me a nauseated feeling. It's less if I eat with the medication. If not allowed to eat, I make sure to drink a lot of water or even a juice so I don't have a completely empty stomach.

Are you having problems?

Thank you for your quick response!

Oh no I meant like colds or illnesses :) I will edit that and put that in.

I'm sick right now (or was yesterday) but it's just allergies, not a cold. But it made me wonder if I should be expecting getting more colds. I hope not :surprised:

Share this post


Link to post
Share on other sites

I'd never been on any antibiotic long-term so I could not say for sure if one is more susceptible to colds. But one is susceptible to overgrowth of bacteria that's not killed by the antibiotic. Thus many physician's requests that patients also take probiotics to prevent the stomach problems that could happen.

Share this post


Link to post
Share on other sites

i never have gotten sick while on an antibiotic other than a stomach ache from doxy, but that's more of a side effect than getting sick. i did get a sinus infection shortly after coming off cephalexin though, and i had to go on more antibiotics to treat it. i would think that you would be less likely to get sick while on antibiotics because they help your immune system fight infections.

Share this post


Link to post
Share on other sites
i never have gotten sick while on an antibiotic other than a stomach ache from doxy, but that's more of a side effect than getting sick. i did get a sinus infection shortly after coming off cephalexin though, and i had to go on more antibiotics to treat it. i would think that you would be less likely to get sick while on antibiotics because they help your immune system fight infections.

Very interesting, I never thought of it that way :) But it makes sense.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×